# SDR SWAA2023121116531

- Difficulty date: October 31, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 38,023 hours, 17,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT IS CORRODED AT BS 500I - 500D+12; LBL 22; WL 155<[01] SIDEWALL SUPPORT AT FCB BETWEEN BS 500D+12' TO 500I ;LBL 22; WL 155 WILL BE REPLACED ON TASK CARD: TTG8Q00PCE21.;[02] VERIFIED WILL BE REPLACED ON TASK CARD: TTG8Q00PCE21
